Skip to main content Accessibility help

Self-commuting quantifiers

  • Dag Westerståhl (a1)


We characterize the generalized quantifiers Q which satisfy the scheme QxQyфQyQxф, the so-called self-commuting quantifiers, or quantifiers with the Fubini property.



Hide All
[1]Keenan, E. L. and Faltz, L., Boolean semantics for natural language, Reidel, Dordrecht, 1985.
[2]van Benthem, J., Polyadic quantifiers, Linguistics and Philosophy, vol. 12 (1989), pp. 437464.
[3]van Lambalgen, M., Independence, randomness and the axiom of choice, this Journal, vol. 57 (1992), pp. 12741304.
[4]Westerståhl, D., On the order between quantifiers, (Furberg, al., editors), Acta Universitatis Gothoburgensis, 1986, pp. 273285.
[5]Westerståhl, D., Iterated quantifiers, Dynamics, polarity, and quantification (Kanazawa, M. and Piñon, C., editors), CSLI Lecture Notes, no. 48, CSLI, 1994, pp. 173209.
[6]Zimmermann, T. E., Scopeless quantifiers and operators, Journal of Philosophical Logic, vol. 22 (1993), pp. 545561.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed